Aggravation of Acute Adrenal Crisis Due to Varenicline in a Patient with Adrenal Insufficiency


Creative Commons License

TURAN E. , TURAN Y. , Savut B., KULAKSIZOĞLU M., KARAKURT F.

TURKISH JOURNAL OF ENDOCRINOLOGY AND METABOLISM, vol.20, no.3, pp.105-107, 2016 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 3
  • Publication Date: 2016
  • Doi Number: 10.4274/tjem.3088
  • Title of Journal : TURKISH JOURNAL OF ENDOCRINOLOGY AND METABOLISM
  • Page Numbers: pp.105-107

Abstract

We present a male patient with the diagnosis of primary adrenal insufficiency. He had acute adrenal crisis while receiving varenicline treatment for smoking cessation. The patient was examined carefully for the potential cause of adrenal crisis. His medical history was unremarkable except for varenicline use that started one week ago. We report here the first case of a patient who developed acute adrenal crisis under varenicline treatment.